# SDR SWAA001968

- Difficulty date: October 8, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N325SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23689
- Aircraft time: 44,361 hours, 43,680 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT AT DALFORT, FOUND 3 CRACKS AT BS 178 BULKHEAD WEB LBL 15 & LBL 24, WL 207 & LBL 12, WL 218.  REPAIRED BULKHEAD PER SRM.
